# SDR ASOA201804254025

- Difficulty date: April 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION NUMEROUS EMERGENCY LIGHTS WERE FOUND TO BE INOPERABLE.  REMOVED AND REPLACED THE NUMBER 3 EMERGENCY LIGHT BATTERY PACK.  OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
